# SDR HNAA2014073000217

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 53,743 hours, 59,473 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 893
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED AND WILL NOT RESET.  R & R NR 1 AC GENEREATOR AND GCU IAW WC 24-20-11R AND MM 24-21-02.  OPS AND LEAK CHECKED GOOD.
